Alert archive / Texas / Red Flag Warnings in 2008

Red Flag Warning 48, NWS Midland/Odessa, TX

April 23, 2008Loving County, Texas

NWS Midland/Odessa, TX issued this red flag warning at Apr 23, 2008, 5:48 AM CDT for Loving County, Texas. It took effect at Apr 23, 2008, 2:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 23, 2008, 5:48 AM CDT (10:48 UTC)
In effect from
Apr 23, 2008, 2:00 PM CDT
Expired
Apr 23, 2008, 8:00 PM CDT
In force
6 hr
Issued by
NWS Midland/Odessa, TX

County Loving County, TX

The radar

The Midland/Odessa radar (KMAF), 132 km from the middle of the area, began a volume at 10:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 10.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2008-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2008-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
6280 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KMAF 231048
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
548 AM CDT WED APR 23 2008

...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR THE GUADALUPE
MOUNTAINS... SOUTHEASTERN NEW MEXICO PLAINS... THE UPPER TRANS
PECOS... AND THE VAN HORN AREA FOR DRY... WINDY... AND VERY HIGH
FIRE DANGER...

.AN UPPER LEVEL DISTURBANCE MOVING INTO THE AREA WILL PUSH A DRYLINE
EAST TODAY.  MINIMUM RH OF 10 PERCENT OR LESS AND DRY WEST WINDS
AT THE 20 FT LEVEL OF 20 MPH OR GREATER IN THE WAKE OF THE DRYLINE 
WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON
ACROSS SOUTHEASTERN NEW MEXICO AND THE UPPER TRANS PECOS.  VERY 
WARM TEMPERATURES AND VERY HIGH FIRE DANGER EXPECTED.

NMZ114-115-TXZ057>059-258-232100-
/O.UPG.KMAF.FW.A.0044.080423T1900Z-080424T0100Z/
/O.NEW.KMAF.FW.W.0048.080423T1900Z-080424T0100Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-GUADALUPE MOUNTAINS-
548 AM CDT WED APR 23 2008 /448 AM MDT WED APR 23 2008/

...RED FLAG WARNING IN EFFECT FROM 2 PM CDT /1 PM MDT/ THIS
AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM CDT /1 PM MDT/ THIS
AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT. 

WEST WINDS OF 20 MPH OR GREATER AND MINIMUM RELATIVE HUMIDITIES
OF 10 PERCENT OR LESS AND VERY HIGH FIRE DANGER EXPECTED THIS 
AFTERNOON ACROSS SOUTHEASTERN NEW MEXICO... VAN HORN... AND THE 
UPPER TRANS PECOS. 

$$
2 follow-up statements
000 
WWUS84 KMAF 231347 AAA
RFWMAF

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
839 AM CDT WED APR 23 2008

...RED FLAG WARNING IN EFFECT 2 PM CDT (1 PM MDT) TO 8 PM CDT (7 PM 
MDT) TODAY FOR SOUTHEASTERN NEW MEXICO...VAN HORN AREA...AND THE 
UPPER TRANS PECOS FOR 20 FT WINDS OF 20 MPH OR GREATER...MINIMUM RH 
VALUES OF 10 PERCENT OR LESS...AND VERY HIGH FIRE DANGER...

.AN UPPER LEVEL DISTURBANCE MOVING INTO THE AREA WILL PUSH A DRYLINE
EAST TODAY.  MINIMUM RH OF 10 PERCENT OR LESS AND DRY WEST WINDS
AT THE 20 FT LEVEL OF 20 MPH OR GREATER IN THE WAKE OF THE DRYLINE 
WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON 
ACROSS SOUTHEASTERN NEW MEXICO AND THE UPPER TRANS PECOS. VERY WARM 
TEMPERATURES AND VERY HIGH FIRE DANGER EXPECTED.

NMZ114-115-TXZ057>059-258-232100-
/O.UPG.KMAF.FW.A.0044.080423T1900Z-080424T0100Z/
/O.NEW.KMAF.FW.W.0048.080423T1900Z-080424T0100Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-GUADALUPE MOUNTAINS-
839 AM CDT WED APR 23 2008 /739 AM MDT WED APR 23 2008/

...RED FLAG WARNING IN EFFECT FROM 2 PM CDT /1 PM MDT/ THIS
AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM CDT /1 PM MDT/ THIS
AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT. 

IN THE GUADALUPE MOUNTAINS WEST WINDS OF 20 TO 30 MPH AND MINIMUM 
RH/S BELOW 10 PERCENT ARE EXPECTED TO DEVELOPED AFTER 12 NOON. WIND 
GUSTS TO NEAR 40 MPH WILL BE POSSIBLE IN FAVORED LOCATIONS 
ESPECIALLY WHERE TOPOGRAPHY AND WINDS ALIGN. POOR RECOVERY IS 
EXPECTED INTO THE EVENING.

WEST WINDS OF 20 TO 25 MPH AND MINIMUM RELATIVE HUMIDITIES OF 10 
PERCENT OR LESS AND VERY HIGH FIRE DANGER ARE EXPECTED THIS 
AFTERNOON ACROSS SOUTHEASTERN NEW MEXICO... VAN HORN... AND THE 
UPPER TRANS PECOS. ALTHOUGH RH/S WILL FALL BELOW 10 PERCENT BEFORE 2 
PM THE WINDS ARE NOT EXPECTED TO INCREASE TO 20 TO 25 MPH UNTIL 
AFTER 3 PM.

DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. 
KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL 
GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS.

$$
000 
WWUS84 KMAF 231921
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
221 PM CDT WED APR 23 2008

...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT (7 PM MDT) TODAY FOR
SOUTHEAST NEW MEXICO...VAN HORN AREA...AND THE UPPER TRANS PECOS
INCLUDING THE GUADALUPE MOUNTAINS...FOR 20 FT WINDS OF 20 MPH OR
GREATER...MINIMUM RH VALUES OF 10 PERCENT OR LESS...AND VERY HIGH
FIRE DANGER...

.AS THE DRYLINE PUSHES EAST MINIMUM RH/S WILL FALL TO 10 PERCENT
OR LESS AND DRY WEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH
HIGHER GUSTS IN THE MOUNTAINS. THIS WILL RESULT IN CRITICAL FIRE
WEATHER CONDITIONS FOR SEVERAL HOURS THIS AFTERNOON. VERY HIGH
FIRE DANGER EXPECTED.

NMZ114-115-TXZ057>059-258-240100-
/O.CON.KMAF.FW.W.0048.000000T0000Z-080424T0100Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-GUADALUPE MOUNTAINS-
221 PM CDT WED APR 23 2008 /121 PM MDT WED APR 23 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/
THIS EVENING...

IN THE GUADALUPE MOUNTAINS WEST WINDS OF 20 TO 30 MPH AND MINIMUM
RH/S BELOW 10 PERCENT ARE EXPECTED. WIND GUSTS TO NEAR 40 MPH
WILL BE POSSIBLE IN FAVORED LOCATIONS ESPECIALLY WHERE TOPOGRAPHY
AND WINDS ALIGN. POOR RECOVERY IS EXPECTED INTO THE EVENING.

WEST WINDS OF 15 TO 25 MPH AND MINIMUM RELATIVE HUMIDITIES OF 10
PERCENT OR LESS AND VERY HIGH FIRE DANGER ARE EXPECTED FOR FEW
HOURS THIS AFTERNOON ACROSS PARTS OF SOUTHEAST NEW MEXICO...VAN
HORN...AND THE UPPER TRANS PECOS. 

DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 23, 4:57 AM CDT, 51 minutes earlier.

Area forecast discussion, Apr 23, 4:57 AM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
457 AM CDT WED APR 23 2008

.DISCUSSION...
EARLY MORNING SURFACE ANALYSIS SHOWS A FRONTAL BOUNDARY EXTENDING
ACROSS THE SOUTHEASTERN NEW MEXICO PLAINS AND THE NORTHERN PERMIAN
BASIN. SOUTH OF THIS FEATURE...A DRYLINE IS RETREATING WESTWARD AND
CURRENTLY EXTENDS FROM THE UPPER TRANS PECOS REGION TO WEST OF THE
MARFA PLATEAU. GOOD LOW LEVEL MOISTURE RETURN IS IN PLACE EAST OF
THE DRYLINE...WITH SURFACE DEWPOINTS IN THE MID 50S TO THE LOWER
60S. A SHORTWAVE TROUGH CURRENTLY MOVING ACROSS NORTHERN CHIHUAHUA
MEXICO WILL TRANSLATE NORTHEASTWARD ACROSS WEST TX AND SOUTHEASTERN
NM THIS MORNING. LIFT ASSOCIATED WITH THIS FEATURE WILL INTERACT
WITH A VERY MOIST AND UNSTABLE AIRMASS EAST OF THE DRYLINE. MODELS
PLACE A BULLSEYE OF AN INSTABILITY ACROSS THE PERMIAN BASIN AND
WESTERN LOW ROLLING PLAINS EARLY THIS MORNING...WHERE 850 MB LIFTED
INDEX VALUES OF -7 TO -9 C ARE INDICATED. SCATTERED THUNDERSTORMS
SHOULD DEVELOP AS THE LIFT ARRIVES...AND GIVEN THE MAGNITUDE OF
INSTABILITY...SOME OF THE STORMS WILL HAVE THE POTENTIAL TO BECOME
SEVERE WITH LARGE HAIL. THE DRYLINE WILL SLOWLY ADVANCE EASTWARD BY
THIS AFTERNOON...AND IS EXPECTED TO EXTEND FROM THE WESTERN PERMIAN
BASIN TO THE LOWER TRANS PECOS REGION. A SECONDARY SHORTWAVE TROUGH
WILL MOVE ACROSS THE REGION THIS AFTERNOON...SUPPORTING ADDITIONAL
THUNDERSTORM DEVELOPMENT ALONG AND EAST OF THE DRYLINE. SEVERE
POTENTIAL WILL CONTINUE INTO THE AFTERNOON/EVENING HOURS...GIVEN THE
VERY UNSTABLE AIRMASS AND STRONG 0-6 KM SHEAR VALUES. THE HIGH
TEMPERATURE FORECAST THIS AFTERNOON WILL BE TRICKY...ALL DEPENDENT
ON THE AMOUNT OF RAINFALL/CLOUD COVER AND HOW FAR EAST THE DRYLINE
ADVANCES TODAY. WE DID OPT TO INCREASE HIGHS SLIGHTLY FROM THE
PREVIOUS FORECAST.

A SLIGHT CHANCE OF THUNDERSTORMS WILL PERSIST THROUGH THE EVENING
ACROSS EASTERN PORTIONS OF THE FORECAST AREA...BEFORE DECREASING
LATE. WE RETURN BACK TO A DRY ZONAL TO NORTHWEST FLOW PATTERN
THURSDAY...WITH THE DRYLINE MOVING EAST OF OUR FORECAST AREA AGAIN.
TEMPERATURES SHOULD WARM BACK INTO THE 90S ACROSS MOST LOCATIONS
THURSDAY AFTERNOON. LOW LEVEL MOISTURE MAY TRY TO WORK BACK INTO THE
LOWER TRANS PECOS REGION FRIDAY/FRIDAY NIGHT. THE TAIL END OF A
COMPLEX OF SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP ACROSS
NORTH AND CENTRAL TEXAS COULD EXTEND AS FAR SOUTHWEST AS THE LOWER
TRANS PECOS REGION FRIDAY NIGHT. A MORE SIGNIFICANT COLD FRONT WILL
BEGIN TO SURGE SOUTHWARD ACROSS THE SOUTHERN PLAINS SATURDAY NIGHT
AND SUNDAY MORNING. A RETURN OF LOW LEVEL MOISTURE AND ASSOCIATED
INSTABILITY AHEAD OF THIS BOUNDARY SUPPORTS INCLUDING A SLIGHT
CHANCE OF SHOWERS/THUNDERSTORMS ACROSS EASTERN PORTIONS OF THE
FORECAST AREA SATURDAY NIGHT AND THE LOWER TRANS PECOS REGION EARLY
SUNDAY. TEMPERATURES LOOK MUCH COOLER SUNDAY...AND BASED ON THE
LATEST 850 MB TEMPERATURE TRENDS...HAVE DECIDED TO LOWER MAX TEMPS
DOWNWARD SLIGHTLY SUNDAY. NO CHANGES TO THE REMAINDER OF THE
EXTENDED.

&&

.FIRE WEATHER...
THE DRYLINE WILL CONTINUE TO KEEP GOOD LOW LEVEL MOISTURE FROM
REACHING THE FARTHEST WESTERN COUNTIES THIS MORNING.  A SHORTWAVE
WILL MOVE ACROSS THE AREA BEGINNING THIS MORNING AND WILL PUSH THE
DRYLINE EAST DURING THE DAY.  THIS WILL RESULT IN MINIMUM RH OF 10
PERCENT OR LESS ACROSS SOUTHEASTERN NEW MEXICO AND THE UPPER TRANS
PECOS.  WIND SPEEDS CAN BE EXPECTED TO INCREASE ON THE BACKSIDE OF
THE SHORTWAVE AS 700MB WINDS IN THE 25KT RANGE MIX DOWN.  THESE DRY
AND WINDY CONDITIONS COMBINED WITH VERY HIGH FIRE DANGER HAS
RESULTED IN A RED FLAG WARNING FOR THIS AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              84  63  93  59  /  40  20   0   0
CARLSBAD NM                90  54  91  54  /  10   0   0   0
DRYDEN TX                  93  64  95  66  /  30  20   0   0
FORT STOCKTON TX           93  61  95  61  /  30  10   0   0
GUADALUPE PASS TX          83  56  82  55  /  10   0   0   0
HOBBS NM                   89  53  93  52  /  30   0   0   0
MARFA TX                   86  46  87  52  /  10   0   0   0
MIDLAND INTL AIRPORT TX    87  61  94  57  /  40  20   0   0
ODESSA TX                  88  61  94  57  /  40  10   0   0
WINK TX                    98  57  99  57  /  30  10   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS
     EVENING FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS
     NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

TX...RED FLAG WARNING FROM 2 PM CDT /1 PM MDT/ THIS AFTERNOON TO 8 PM
     CDT /7 PM MDT/ THIS EVENING FOR THE FOLLOWING ZONES...
     GUADALUPE MOUNTAINS...LOVING...REEVES COUNTY AND UPPER
     TRANS PECOS...VAN HORN AND HIGHWAY 54 CORRIDOR.

&&

72/21
Hazardous weather outlook, Apr 23, 4:38 AM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
438 AM CDT WED APR 23 2008

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-240945-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
438 AM CDT WED APR 23 2008 /338 AM MDT WED APR 23 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT WITH SOME
OF THESE STORMS POSSIBLY SEVERE.  STORMS MAY BEING THIS MORNING
ALONG AND EAST OF A CARLSBAD TO ALPINE LINE AND SHIFT EAST THROUGH
THE DAY.  THE PERMIAN BASIN AND LOWER TRANS PECOS ARE UNDER A SLIGHT
RISK OF SEVERE STORMS TODAY... WITH THE NORTHEAST PERMIAN BASIN/WESTERN
LOW ROLLING PLAINS HAVING THE GREATEST CHANCE OF EXPERIENCING SEVERE
WEATHER.  LOWER CHANCES OF STORMS TONIGHT WILL BE CONFINED TO THE EAST.
WHILE LARGE HAIL AND DAMAGING WIND WILL BE THE PRIMARY THREATS WITH
THESE STORMS... LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE.

DRY AND WINDY CONDITIONS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS
THIS AFTERNOON FOR SOUTHEASTERN NEW MEXICO AND THE UPPER TRANS PECOS.
A RED FLAG WARNING IS IN EFFECT FOR THAT AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THROUGHOUT THE DAY ALONG AND EAST
OF A SEMINOLE TO FORT STOCKTON LINE.  SPOTTERS AND EMERGENCY MANAGERS
IN THIS AREA SHOULD MONITOR DEVELOPING WEATHER CONDITIONS.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 9:34 AM CDTSevere Thunderstorm WarningMAFBorden, Dawson56 min
Apr 23, 10:09 AM CDTTornado WarningMAFBorden66 min
Apr 23, 12:09 PM CDTSevere Thunderstorm WarningMAFBorden45 min
Apr 23, 12:41 PM CDTSevere Thunderstorm WarningMAFBorden, Scurry34 min
Apr 23, 1:40 PM CDTFlash Flood WarningMAFBorden3 hr
Apr 23, 2:04 PM CDTSevere Thunderstorm WarningMAFScurry41 min
Apr 23, 2:09 PM CDTSevere Thunderstorm WarningMAFPecos66 min
Apr 23, 2:14 PM CDTSevere Thunderstorm WarningMAFBorden27 min
Apr 23, 2:16 PM CDTSevere Thunderstorm WarningMAFDawson, Gaines59 min
Apr 23, 2:34 PM CDTSevere Thunderstorm WarningMAFScurry56 min
Apr 23, 2:41 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos49 min
Apr 23, 2:56 PM CDTTornado WarningMAFScurry49 min
Apr 23, 3:18 PM CDTTornado WarningMAFDawson42 min
Apr 23, 3:21 PM CDTTornado WarningMAFScurry20 min
Apr 23, 3:28 PM CDTSevere Thunderstorm WarningMAFGaines62 min
Apr 23, 4:00 PM CDTTornado WarningMAFDawson30 min
Apr 23, 4:04 PM CDTTornado WarningMAFGaines41 min
Apr 23, 4:23 PM CDTTornado WarningMAFBorden37 min
Apr 23, 4:49 PM CDTTornado WarningMAFDawson, Gaines41 min
Apr 23, 5:03 PM CDTSevere Thunderstorm WarningMAFBorden42 min
Apr 23, 5:28 PM CDTSevere Thunderstorm WarningMAFGaines23 min
Apr 23, 5:28 PM CDTTornado WarningMAFDawson47 min
Apr 23, 5:32 PM CDTSevere Thunderstorm WarningMAFScurry22 min
Apr 23, 5:43 PM CDTTornado WarningMAFMartin47 min
Apr 23, 6:14 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Howard25 min
Apr 23, 6:35 PM CDTTornado WarningMAFHoward25 min
Apr 23, 6:41 PM CDTSevere Thunderstorm WarningMAFDawson29 min
Apr 23, 6:51 PM CDTSevere Thunderstorm WarningMAFHoward24 min
Apr 23, 6:53 PM CDTSevere Thunderstorm WarningMAFDawson45 min
Apr 23, 6:55 PM CDTTornado WarningMAFHoward25 min

Nearby

Red Flag Warnings in Texas, 2008Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.